Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On Ersidrex, concor. Significant change in heart rate. Should it be taken life long?

my heart pulse rate was 103 bpm when my bp was 140/90. my doctor put me on concor AM 5mg and Ersidrex 12.5mg daily dose. Have been taking it for the past 4 months but stopped and started with DASH foods and regular exercise 1hr jogging every other day. My heart rate now reads 52 but my BP has not significantly changed. its now 130/80 am i ok. should i start taking the medicine. I fear to take it for life. advice.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Friend
A number of patients do not redevelop hypertension for variable period of time after stopping their drugs. but you must be watchful, for any rise in BP in future and get it checked regularly, on increasing intervals, as the time passes by. at any point of time if the BP comes >140/90 mmHg for multiple readings, you will have to take medicines.
Do continue all life style modifications, as your current BP is > 120/80mmHg.
Concor is known to cause decrease in heart rate but if it is due to concor or not, only follow-up will tell. A heart of 52 beats per minute in absence of any problem to you (symptoms) is acceptable.
thanks for writing to
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor